Academic Journals Database
Disseminating quality controlled scientific knowledge

Risultati di perturbazione per operatori lineari multivoci ed applicazioni Risultati di perturbazione per operatori lineari multivoci ed applicazioni

ADD TO MY LIST
 
Author(s): Angelo Favini

Journal: Bruno Pini Mathematical Analysis Seminar
ISSN 2240-2829

Volume: 1;
Issue: 1;
Date: 2010;
Original page

ABSTRACT
Pertubation results for generators of infinitely differentiable semigroups of linear operators are given. Some application to partial differential equations are described.Pertubation results for generators of infinitely differentiable semigroups of linear operators are given. Some application to partial differential equations are described.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?